| Model Number |
CCWET0 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Visual Disturbances (2140)
Type of Reportable Event
Serious Injury
Event or Problem Description
A non-healthcare professional reported that following an intraocular lens (iol) implant procedure, the patient experienced persistent dysphotopsias.The lens was exchanged for another lens model 04 months 27 days following the initial procedure.Additional information has been requested.
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
Additional Manufacturer Narrative
Additional information was provided in h.3.,h.6 and h.11.The product was not returned.Product history records were reviewed and the documentation indicated the product met release criteria.The account indicated the use of a qualified cartridge, handpiece and viscoelastic.The product investigation could not identify a root cause for the reported complaint.Each intra ocular lens (iol) is subjected to a 100% assessment of the power and optical resolution during the manufacturing process in order to determine acceptability per the lens model and diopter.Information was provided that the company model, 20.5 diopter, (1.5 extended depth of focus) lens was replaced with an unspecified, non-company, monofocal lens model due to report "persistent dysphotopsia." the product has not been received to evaluate.Due to the exchange of an extended-depth-of-field lens to a monofocal lens, this may suggest that the replacement lens model was an improved choice for the patient's vision needs.Due diligence has been performed in an attempt to obtain further information on this event.The reporter has not responded to requests for follow-up information.File will be reopened if new information or the sample is received.The manufacturer internal reference number is: (b)(4).